JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 2, Article 58
On Cebysev Type Inequalities Involving Functions Whose Derivatives Belong to $L_p $ Spaces

    Authors: Baburao G. Pachpatte,  
    Keywords: Cebysev type inequalities, $L_p $ spaces, Integral identities, Absolutely continuous functions, Holder's integral inequality.  
    Date Received: 10/11/05  
    Date Accepted: 16/11/05  
    Subject Codes:

26D15, 26D20.

    Editors: Ioan Gavrea,  

In this note we establish new Cebyšev type integral inequalities involving functions whose derivatives belong to $L_p $ spaces via certain integral identities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login